Facebook Pixel

excessive sweating

By June 20, 2014 - 2:14pm
Rate This

I am having severe night sweats and during the day more than usual perspiration. I am post menopausal and take antidepressants. Is it the meds?

Add a Comment4 Comments

Guide (reply to Vicki Price)

Hi Vicki,

I went to the website for Effexor and found this information for you.

In clinical studies, the most common side effects with EFFEXOR XR were:

Unusual dreams
Sexual problems
Loss of appetite, constipation, diarrhea, nausea or vomiting, or dry mouth
Feeling tired, fatigued or overly sleepy
Change in sleep habits, problems sleeping

Tremor or shaking
Dizziness, blurred vision
Feeling anxious, nervous or jittery
Increase in heart rate

If the excessive sweating is becoming too much for you, talk with your physician.


June 20, 2014 - 5:27pm
(reply to Maryann Gromisch RN)

ok, I will thank you.

June 20, 2014 - 6:32pm

Hello Vicki Price,

I would like to welcome you to the EmpowHER community and thank you for reaching out to us for help with your concern.

Hyperhidrosis is a medical condition characterized by excessive sweating regardless of the temperature and even when the person is at rest.

Medications, such as tricyclic anti depressants, can cause this condition.

The following are tricyclic anti depressants:

Desipramine (Norpramin)
Imipramine (Tofranil)
Nortriptyline (Pamelor)
Protriptyline (Vivactil)
Trimipramine (Surmontil)

Vicki, are you taking one of these medications?


June 20, 2014 - 4:45pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Hyperhidrosis Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!